Inventiones mathematicae

, Volume 62, Issue 2, pp 299–324

Finite determinacy and topological triviality I

  • James Damon
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Damon, J.: Finite Determinacy and Topological Triviality, preliminary announcement, preprintGoogle Scholar
  2. 2.
    Damon, J.: Topological Stability in the Nice Dimensions, Topology,18, 129–142 (1979)Google Scholar
  3. 3.
    Gaffney, T.: Thesis, Brandeis University, 1975Google Scholar
  4. 4.
    Gaffney, T.: On the Order of Determination of a Finitely Determined Germ, Invent. Math.37, 83–92 (1976)Google Scholar
  5. 5.
    Lê Dũng Tràng, Ramanujam, C.P.: The Invariance of Milnor's Number Implies the Invariance of Topological Type. Amer. J. Math.98, 67–78 (1976)Google Scholar
  6. 6.
    Looijenga, E.: Semi-Universal Deformation of a Simple Elliptic Singularity: Part 1-Unimodularity. Topology16, 257–262 (1977)Google Scholar
  7. 7.
    Mather, J.: Stability ofC -Mappings. II. Infinitesimal Stability Implies Stability, Ann. of Math.89, 254–291 (1969); III. Finitely Determined Map Germs, Publ. Math., I.H.E.S.35, 127–156 (1968); IV. Classification of Stable Germs by ℝ-algebras, Publ. Math. I.H.E.S.37, 223–248 (1979); V. Transversality, Advances in Math.4, 301–336 (1970)Google Scholar
  8. 8.
    Mather, J.: Generic Projections, Ann. of Math.98, 226–245 (1973)Google Scholar
  9. 9.
    Mather, J.: Stratifications and Mappings, Dynamical Systems Conf., M. Peixoto, ed. pp. 195–232. (Salvador Brazil), New York-London: Academic Press, 1973Google Scholar
  10. 10.
    Martinet, J.: Deploiements Versels des Applications Differentiables et Classification des Applications Stables, Singularities d'Applications Differentiables, Plans-sur-Bex. Springer Lecture Notes 535, pp. 1–44, 1975Google Scholar
  11. 11.
    Pinkham, H.: Deformations of Algebraic Varieties withG m-action, Asterisque20, 1–131 (1974)Google Scholar
  12. 12.
    Teissier, B.: Cycles Evanescents, Sections Planes, et Conditions de Whitney, Singularities a Cargese, Asterisque7, 8 285–362 (1973)Google Scholar
  13. 13.
    Timourian, J.G.: Invariance of Milnor's Number Implies Topological Triviality, Amer J. Math.99, 437–446 (1977)Google Scholar
  14. 14.
    Tougeron, J.C.: Ideaux de Fonctions Differentiables, Ergebnisse der Math. Band 71 Heidelberg-New York: Springer-Verlag 1972Google Scholar
  15. 15.
    Wall, C.T.C.: Lectures onC -stability and Classification, Liverpool Singularities Symposium, Springer Lecture Notes, 192, pp. 178–206 (1970)Google Scholar
  16. 16.
    Wirthmüller, K.: Universell Topologisch Triviale Deformationen, thesis, Univ. of RegensburgGoogle Scholar

Copyright information

© Springer-Verlag 1980

Authors and Affiliations

  • James Damon
    • 1
  1. 1.Department of MathematicsUniversity of North Carolina at Chapel HillChapel HillUSA

Personalised recommendations